# SDR FDEA201705021340

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,891 hours, 26,353 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Part number: 113N10314
- Condition: Cracked
- Location: Mlg
- Part time: 1,833 hours, 20 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BEAM RETRACT ACTUATOR LINK PIVOT SHAFT AFT END HAS CIRCUMFERENTIAL CRACKED.   REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR BEAM RETRACT ACTUATOR LINK PIVOT SHAFT, REFERENCE 32-32-01-4
